# SDR 95ZZZX6495

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 066040211110
- Condition: Inoperative
- Location: Cockpit
- Part time: 139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE SYMBOL GENERATOR.  REMOVED AND REPLACED.
